My husband just had surgery and because he hallucinate in some other pain meds the doctor give him fintanyl he was in ICU and they been giving him that and he started fine everything was ok then doctor order to transfer him to the room when he gets to the room he ask for pain meds nurse give to him was ok feel asleep but after few hours he woke with pain and ask for pain meds again nurse give to him she said still same pain med there using all the time right after she give to him he stops breathing hurt beat stop everything went flat so they had to do cpr and shocked him, revive him for 9 mins. Now my question why it happen if they are using same meds all that time?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2010 • 1 answer
Posted 24 Aug 2013 • 5 answers
Posted 13 Feb 2014 • 1 answer
Help please Doc of 14 yrs licence suspended. He's gone, office cleared, no clue he was doing wrong!?
Posted 13 Apr 2016 • 1 answer
Posted 30 May 2016 • 3 answers